Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 543848, 10 pages
http://dx.doi.org/10.1155/2013/543848
Research Article

Fractional Variational Iteration Method and Its Application to Fractional Partial Differential Equation

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics, Faculty of Science, University Putra Malaysia, 43400 UPM, Serdang, Selangor Darul Ehsan, Malaysia

Received 13 March 2013; Accepted 5 June 2013

Academic Editor: Mufid Abudiab

Copyright © 2013 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asma Ali Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Fractional Variational Iteration Method and Its Application to Fractional Partial Differential Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 543848, 10 pages, 2013. https://doi.org/10.1155/2013/543848.